# SDR DXTA200702173

- Difficulty date: May 3, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 11,072 hours, 8,876 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER BRAKE PEDALS HAD NO PRESSURE CAPTAIN BRAKE PEDALS SEEMED TO HAVE NORMAL PRESSURE.  PERFORMED ANTI-SKID BRAKE BLEED, BRAKE PEDALS CHECKED GOOD AFTER BLEED I/A/W MODEL 560 MM 32-42-00.
